Benjamin Melamed

Articles in Scholarly Journals [Incomplete List]

  1. Parallelization algorithms for modeling ARM processes
    Journal of Applied Mathematics and Stochastic Analysis, vol. 13, no. 4, pp. 393–410, 2000
  2. The empirical TES methodology: modeling empirical time series
    Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 4, pp. 333–353, 1997
  3. On Markovian traffic with applications to TES processes
    Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 3, pp. 373–396, 1994